# SDR DALA2018032701997

- Difficulty date: March 26, 2018
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N323NB
- Make and model: Airbus A319-114
- Aircraft serial: 1453
- Aircraft time: 47,180 hours, 42,553 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVALUATE SEAT TRACK -Y765 FRAME 36 TO 41 PREVIOUSLY REWORKED AREA AND EVALUATED WITH CARD 2500-2031 WAS FOUND OUT LIMITS IN PASSENGER CABIN, REPLACED SEAT TRACK -Y765 BTW FRAME 36 TO FRAME 41 AS PER SRM A319 51-72-11 AND DRAWING D57130147
